# SDR AU970387

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: M710501
- Condition: Shorted
- Location: Hydraulic Pump
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC POWER PACK ELECTRIC MOTOR COMMUTATOR SHORT CIRCUITED
